# SDR SWIA202301067082

- Difficulty date: January 5, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N278SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000742
- Aircraft time: 10,108 hours, 7,838 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SIGNIFICANT DENTS FOUND ON LEFT SIDE FUSELAGE UNDER CAPTAINS DV WINDOW.   GMM 3-26 THIS HAS BEEN DEEMED A MAJOR REPAIR. COMPLIED WITH PERMANENT REPAIR TO LEFT SIDE FUSELAGE BETWEEN FR 10-11 AND STRG 13L-14L IAW SRM 53-10-01/15P.  ORIG SUBMISSION DATE: 1/6/2023
